Open Access
October, 1973 On the Amount of Variance Needed to Escape from a strip
David Blackwell, David Freedman
Ann. Probab. 1(5): 772-787 (October, 1973). DOI: 10.1214/aop/1176996845


On the intrinsic time-scale, a martingale with uniformly bounded increments escapes from a strip at the same asymptotic rate as Brownian motion.


Download Citation

David Blackwell. David Freedman. "On the Amount of Variance Needed to Escape from a strip." Ann. Probab. 1 (5) 772 - 787, October, 1973.


Published: October, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0293.60041
MathSciNet: MR356214
Digital Object Identifier: 10.1214/aop/1176996845

Primary: 60G45

Keywords: crossing time , hitting time , martingale

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 5 • October, 1973
Back to Top